MathSciNet Relay Station
MathSciNet bibliographic data
MR415734 (54 #3814) 60F05
Zakusilo, O. K. Some properties of random vectors of the form $\sum \sp{\infty }\sb{i=0}A\sp{i}\xi \sb{i}$. (Russian) Teor. Verojatnost. i Mat. Statist. Vyp. 13 (1975), 59–62, 162.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement